# SDR GUUA04160801

- Difficulty date: April 16, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 26,176 hours, 33,883 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1144200271
- Condition: Cracked
- Location: Bs 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED TWO INCH CRACK ON COCKPIT RIGHT UPPER LONGERON AT FS 107.0 AND WL 119.0.  REMOVED DAMAGED SECTION OF LONGERON AND INSTALLED FILLER PROFILE TO MATCH REMOVED SECTION OF LONGERON.  FABRICATED AND INSTALLED REINFORCEMENT ANGLE IN ACCORDANCE WITH FAA APPROVED DATA CONTAINED IN BEECHCRAFT FIELD REPAIR FR-CO-01729, REV 2.
